# SDR CA151203002

- Difficulty date: December 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A135A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREACCEPTANCE GROUND RIGGING PROCEDURE, THE INSTALLER PERFORMED THE INITIAL RUNS AND PERFORMED THE RIGGING CHECKS WITHOUT ANY SIGNS OF A PROBLEM. THEY RAN THE ENGINE SEVERAL TIMES, INCLUDING MAX POWER AND BOOST PUMP OPERATION.  AFTER THE ACFT WAS IN THE HANGAR OVERNIGHT, THEY NOTICED A PUDDLE OF FUEL ON THE FLOOR AND DISCOVERED THE SOURCE TO BE THE FCU.  THERE WERE NO PERFORMANCE ISSUES DURING THE ENGINE RUNS.
